Communications in Mathematical Sciences

Volume 9 (2011)

Number 2

Exponentially-stable steady flow and asymptotic behavior for the magnetohydrodynamic equations

Pages: 499 – 516

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n2.a7

Authors

Lucas C.F. Ferreira (Departamento de Matemática, Universidade Estadual de Campinas, Brazil)

Elder J. Villamizar-Roa (Escuela de Matemática, Universidad Nacional de Colombia-Medellín, Colombia)

Keywords

Magnetohydrodynamic equations, stable strong solution, exponential decay rates

2010 Mathematics Subject Classification

35B35, 35B40, 76D03, 76W05

Full Text (PDF format)